# SDR 2004FA0000570

- Difficulty date: June 15, 2004
- Submitted: July 14, 2004
- Operation: General aviation
- Aircraft: N79KP
- Make and model: Israel 1124
- Aircraft serial: 262
- Engine: Garrtt TFE731*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 275503
- Part serial: 12381
- Condition: Leaking
- Location: Oxygen
- Part time: 39 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS VALVE INSTALLED PREVIOUSLY TO COMPLY WITH REQURIEMENTS OF AD 2003-11-07.  FOUND DURING INSPECTION THAT VALVE WILL NOT SHUT OFF OXYGEN FLOW WHEN TURNED TO CLOSED.  REPLACED VALVE WITH NEW PN 27550-3, THIS CORRECTED PROBLEM.
